# SDR SWAA085463

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 74,168 hours, 69,262 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 6741
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH LT MLG WOULD NOT INDICATE DOWN, RETRACTED GEAR, DID MANUAL EXTENSION GEAR DOWN, INDICATION NORMAL.  REMOVED AND REPLACED MLG UPLOCK ACTUATOR AND PRIORITY MODULAR VALVE PER MM.
